# SDR N6WA20140322004

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 28,025 hours, 20,468 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT WINDSHIELD SHATTERED.  ACFT DECLARED EMERGENCY FOLLOWED BY A DESCENT TO 10,000 FEET.  R & R CAPTAIN`S WINDSHIELD IAW AMM 56-11-01.
